Sudafed PE Nasal Decongestant 24

Be the first to review this product

NZ$17.95

Goods and Services Tax of 15% applies to orders being shipped to New Zealand

Sudafed PE Nasal Decongestant 24

Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.
Classification General Sale
Active Ingredient Each tablet of Sudafed PE Nasal Decongestant contains: Phenylephrine hydrochloride 10mg.
Dosage Adults and children over 12 years: 1 tablet every 4 hours. Maximum 6 tablets in 24 hours.
Contra Indications Sudafed PE Nasal Decongestant is not for use in children under 12 years of age.
Reactions The phenylephrine in Sudafed PE Nasal Decongestant may cause sleeplessness in some people.
Interactions Ask your doctor before using Sudafed PE Nasal Decongestant if you have high blood pressure or have heart problems. Do take Sudafed PE Nasal Decongesant if you are taking or have recently (within the last 2 weeks) stopped taking anti-depressant medication.
Patient Info Non drowsy
Warning Ask you doctor before using Sudafed PE Nasal Decongestant if you are pregnant or breastfeeding. Do not use Sudafed PE Nasal Decongestant for longer than 7 days without talking to your doctor.

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.